# SDR REXA2017030300351

- Difficulty date: March 3, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 7,602 hours, 5,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE SECOND STEP FROM THE TOP LOWER CORNER BY THE HAND RAIL BRACKET AREA IS CRACKED.  REMOVED DAMAGE AND REPAIRED IAW REO 670-52-11-104 AND SRM 52-11-04.
